Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 112, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 8, 2015, 7:36 PM CDT for Cole County, Missouri. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 7:36 PM CDT (00:36 UTC)
- Expired
- Jul 10, 2015, 2:33 PM CDT
- In force
- 43 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 23.79 ft at Jul 9, 2015, 5:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
713
WGUS43 KLSX 090036
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT WED JUL 8 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Moreau River near
...Jefferson City
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-100036-
/O.NEW.KLSX.FL.W.0112.150709T0036Z-150710T1933Z/
/JCMM7.1.ER.150708T2313Z.150709T1200Z.150709T1933Z.NO/
736 PM CDT WED JUL 8 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Moreau River near Jefferson City.
* At 6:30 PM Wednesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 19.0 feet by tomorrow morning.
The river will fall below flood stage tomorrow early afternoon.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/09 07/10 07/11 07/12 07/13
Moreau River
Jefferson City 17.0 17.22 19.0 7.3 4.3 3.5 3.1
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$5 follow-up statements
588
WGUS83 KLSX 090200
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT WED JUL 8 2015
...The flood warnings continue for the following rivers in Missouri...
Maries River near
...Westphalia
Moreau River near
...Jefferson City affecting Cole County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-100200-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T1255Z/
/WPHM7.1.ER.150708T2332Z.150709T0600Z.150709T1255Z.NO/
900 PM CDT WED JUL 8 2015
The Flood Warning continues for
the Maries River near Westphalia.
* At 8 PM Wednesday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 13.0 feet by after midnight tomorrow.
The river will fall below flood stage tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/09 07/10 07/11 07/12 07/13
Maries River
Westphalia 10.0 11.12 10.4 3.7 3.1 3.2 3.0
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$
MOC051-100200-
/O.CON.KLSX.FL.W.0112.000000T0000Z-150710T1933Z/
/JCMM7.1.ER.150708T2313Z.150709T1200Z.150709T1933Z.NO/
900 PM CDT WED JUL 8 2015
The Flood Warning continues for
the Moreau River near Jefferson City.
* At 8:30 PM Wednesday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 19.0 feet by tomorrow morning.
The river will fall below flood stage tomorrow early afternoon.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/09 07/10 07/11 07/12 07/13
Moreau River
Jefferson City 17.0 18.39 19.0 7.3 4.3 3.5 3.1
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$962
WGUS83 KLSX 091351
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU JUL 9 2015
...The flood warning continues for the following rivers in
Missouri...
Maries River near Westphalia affecting Osage County
Moreau River near Jefferson City affecting Cole County
.This Flood Warning is a result of up to an inch and a half of rain
the past 24 hours and up to an additional inch forecast in the next
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-101351-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T1940Z/
/WPHM7.1.ER.150708T2332Z.150709T1131Z.150709T1940Z.NO/
851 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Maries River near Westphalia
* until Friday afternoon.
* At 8:01 AM Thursday the stage was 13.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Maries River
Westphalia 10.0 13.11 7.2 6.8 4.2 3.5 3.2
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$
MOC051-101350-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150712T1800Z/
/JCMM7.1.ER.150708T2313Z.150709T1800Z.150711T1800Z.NO/
851 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Moreau River near Jefferson City
* until Sunday afternoon.
* At 7:30 AM Thursday the stage was 22.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 22.8 feet by this
afternoon. The river will fall below flood stage Saturday early
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Moreau River
Jefferson City 17.0 21.99 13.7 18.2 7.6 4.9 3.8
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$798
WGUS83 KLSX 091852
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CDT THU JUL 9 2015
...The flood warning is cancelled for the following rivers in
Missouri...
Maries River near Westphalia
...The flood warning continues for the following rivers in
Missouri...
Moreau River near Jefferson City
.This Flood Warning is a result of up to an inch of rain the
past 24 hours and up to an additional inch forecast in the next
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-101852-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150711T1040Z/
/JCMM7.1.ER.150708T2313Z.150710T0000Z.150710T1040Z.NO/
152 PM CDT THU JUL 9 2015
The Flood Warning continues for
the Moreau River near Jefferson City
* until late Friday night.
* At 12:30 PM Thursday the stage was 23.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 23.8 feet by this
evening. The river will fall below flood stage early tomorrow.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Moreau River
Jefferson City 17.0 23.30 15.8 16.6 7.8 5.1 4.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$
MOC151-091922-
/O.CAN.KLSX.FL.W.0107.000000T0000Z-150710T1940Z/
/WPHM7.1.ER.150708T2332Z.150709T1131Z.150709T1554Z.NO/
152 PM CDT THU JUL 9 2015
The Flood Warning is cancelled for
the Maries River near Westphalia.
* At 1:00 PM Thursday the stage was 7.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 10:54 AM Thursday.
* Forecast: The river will continue to fall to 5.5 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Maries River
Westphalia 10.0 7.77 5.5 5.9 4.2 3.5 3.2
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$676
WGUS83 KLSX 100116
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT THU JUL 9 2015
...The flood warning continues for the following river in Missouri...
Moreau River near
...Jefferson City
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-110116-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150711T1339Z/
/JCMM7.1.ER.150708T2313Z.150709T2200Z.150710T1339Z.NO/
816 PM CDT THU JUL 9 2015
The Flood Warning continues for
the Moreau River near Jefferson City.
* At 7:30 PM Thursday the stage was 23.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow morning.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Moreau River
Jefferson City 17.0 23.61 17.8 15.2 9.0 5.7 4.1
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$233
WGUS83 KLSX 101342
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CDT FRI JUL 10 2015
...The flood warning is cancelled for the following rivers in
Missouri...
Moreau River near Jefferson City affecting Cole County
.This Flood Warning is a result of between a quarter and a half inches
of precipitation the past 24 hours and less than an additional 0.1
inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-101411-
/O.CAN.KLSX.FL.W.0112.000000T0000Z-150711T1339Z/
/JCMM7.1.ER.150708T2313Z.150709T2200Z.150710T1013Z.NO/
841 AM CDT FRI JUL 10 2015
The Flood Warning is cancelled for
the Moreau River near Jefferson City.
* At 7:30 AM Friday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 5:13 AM Friday.
* Forecast: The river will continue to fall to 6.5 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
Moreau River
Jefferson City 17.0 13.94 6.5 4.5 3.8 3.2 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:46 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 8, 6:46 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 8 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 326 PM CDT WED JUL 8 2015
MAIN FOCUS FOR TONIGHT IS THE POTENTIAL FOR SEVERE WEATHER ACROSS
PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MID TO
LATE EVENING. THE LATEST RAP RUN HAS BACKED OFF THE INSTSABILITY,
BOTH IN NORTHWARD PROGRESSION AS THE WARM FRONT MOVES NORTH, AND IN
MAGNITUDE. REGARDLESS 1000-1500 J/KG SBCAPE NOSES UP INTO OUR CWFA
FROM NEAR ELLINGTON UP TO SALEM. 200-300 M2/S2 OF 0-3KM HELICITY
AND AROUND 100 M2/S2 0-1KM HELICITY IS PLENTY OF SHEAR TO PROMOTE
ROTATING UPDRAFTS AND A FEW TORNADOES. LIMITING FACTOR IS THE
FAIRLY EXTENSIVE CLOUD COVER ACROSS SOUTHERN MISSOURI AND ILLINOIS
ALONG WITH WANING DIURNAL HEATING. TRULY WOULDN'T BE SURPRISED TO
GET A TORNADO WATCH BEFORE THE AFTERNOON IS OVER, BUT I WOULDN'T
THINK THE THREAT WILL LAST TOO LONG INTO THE EVENING.
OTHER CONCERN IS CONTINUING HEAVY RAIN THREAT. CENTRAL AND PARTS OF
NORTHEAST MISSOURI FLASH FLOOD WATCH DROPS AT 00Z, WITH THE
REMAINDER OF THE AREA CONTINUING UNTIL 06Z. WHILE I THINK THE
THREAT FOR TRULY HEAVY RAIN IS LOW ACROSS CENTRAL INTO NORTHEAST
MISSOURI AND MUCH OF WEST CENTRAL AND SOUTHWEST ILLINOIS, WE ARE SO
WET THAT I THINK THE WATCH IS STILL VALID UNTIL THE RAIN ENDS THIS
EVENING. FURTHER SOUTH, POTENTIAL FOR FLASH FLOODING WITH ANY
THUNDERSTORMS THAT TRAIN IS STILL A VERY REAL THREAT.
CARNEY
.LONG TERM: (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 356 PM CDT WED JUL 8 2015
QUASI-ZONAL FLOW ALOFT WILL PERSIST THROUGH THE END OF THE WEEK.
THE COLD FRONT WHICH PUSHES THROUGH TONIGHT DOESN'T GET VERY FAR
SOUTH BEFORE STALLING EARLY THURSDAY MORNING. NAM AND GFS SEEM TO
BE IN PRETTY GOOD AGREEMENT THAT THE LOW LEVEL BAROCLINIC ZONE WILL
STALL OVER SOUTEHRN MISSOURI OR NORTHERN ARKANSAS. THERE WILL BE A
CONTINUING CHANCE FOR THUNDERSTORMS IN THE VICINITY OF THE FRONT AS
IT LOITERS OVER SOUTHERN MISSOURI THROUGH THURSDAY INTO, THEN
BOTH THE GFS AND NAM BRING A SHORTWAVE THROUGH IN THE ZONAL FLOW
ALOFT WHICH ENVIGORATES THE LOW LEVEL JET AND PUSHES THE
BAROCLINIC ZONE BACK NORTH LATE THURSDAY NIGHT AND FRIDAY RESULTING
IN HIGHER CHANCES OF RAIN ACROSS MUCH OF THE OF THE AREA. LOW LEVEL
SOUTHWEST FLOW DEVELOPS AS FRIDAY INTO THE WEEKEND AS A 5960M 500MB
RIDGE SPINS OVER THE SOUTHERN PLAINS. SHOULD THEREFORE SEE SOME
REAL JULY HEAT THIS WEEKEND WITH TEMPERATURES IN THE UPPER 80S AND
LOWER 90S. RAIN CHANCES THIS WEEEKEND WILL BE LIMITED TO NORTHERN
PORTIONS OF THE AREA WHICH WILL BE FURTHER AWAY FROM THE LARGE-SCALE
SUBSIDENCE PROVIDED BY THE UPPER RIDGE. RIDGE WILL RETROGRADE OVER
THE ROCKIES NEXT WEEK ALLOWING FOR NORTHWEST FLOW TO DEVELOP ALOFT.
THIS WILL BRING SLIGTLY COOLER TEMPERATURES AND RAIN CHANCES BACK TO
THE REST OF THE AREA.
CARNEY
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 639 PM CDT WED JUL 8 2015
MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF AREA DUE TO LIMITED INSTABILITY AS WARM FRONT
REMAINS SOUTH OF METRO. IFR CEILINGS ARE LIKELY TO PERSIST THROUGH
THE NIGHT ALONG WITH SOME REDUCED VISIBILITIES AND FOG IN CLOSE
PROXIMITY TO WARM FRONT/SFC LOW TRACK THROUGH THIS EVENING.
AS FOR RAIN...WILL BE BY AND LARGE DONE AT KCOU AND KUIN WITHIN
THE NEXT HOUR OR SO...WITH PERIODS OF LIGHT RAIN FOR THE METRO
STIES THROUGH MOST OF THE EVENING. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.
SPECIFICS FOR KSTL:
MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF TERMINAL DUE TO LIMITED INSTABILITY. IFR
CEILINGS ARE LIKELY TO PERSIST THROUGH THE NIGHT ALONG WITH SOME
REDUCED VISIBILITIES AND FOG IN CLOSE PROXIMITY TO WARM FRONT/SFC
LOW TRACK THROUGH THIS EVENING. PERIODS OF LIGHT RAIN ARE ALSO
LIKELY THROUGH ABOUT 0400 UTC. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.
GOSSELIN
&&
.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS 63 79 69 89 / 100 10 60 30
QUINCY 57 75 63 85 / 70 10 60 50
COLUMBIA 59 77 66 88 / 40 20 60 30
JEFFERSON CITY 61 79 67 89 / 50 30 60 30
SALEM 67 77 66 87 / 90 20 40 30
FARMINGTON 67 80 67 90 / 70 40 40 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CRAWFORD MO-IRON
MO-JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-
PIKE MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-
ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON
MO.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX
MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
WARREN MO.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 8, 4:33 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 433 PM CDT WED JUL 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 433 PM CDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...GENERALLY ALONG AND SOUTH OF THE INTERSTATE CORRIDOR. ISOLATED DAMAGING WINDS AND BRIEF TORNADOES ARE THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN AND FLASH FLOODING CONTINUES TO BE POSSIBLE THROUGH THE EVENING ACROSS THE MAJORITY OF THE AREA. MAJOR FLOODING CONTINUES ON ALL POINTS OF THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA THURSDAY AND FRIDAY AS WELL AS SUNDAY NIGHT THROUGH TUESDAY. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER THIS EVENING. ADDITIONALLY...HEAVY RAINFALL AND FLOODING REPORTS ARE APPRECIATED. CARNEY
In the hours before
Local storm report, Jul 8, 7:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TORNADO 7 SE FESTUS 38.15N 90.31W
07/08/2015 JEFFERSON MO TRAINED SPOTTER
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:02 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 28 min |
| Jul 8, 7:38 PM CDT | Tornado Warning | LSX | Franklin | 37 min |
| Jul 8, 7:49 PM CDT | Tornado Warning | LSX | Crawford | 26 min |
| Jul 8, 8:11 PM CDT | River Flood Warning | LSX | Marion | 46 hr |
| Jul 8, 8:11 PM CDT | River Flood Warning | LSX | Monroe | 58 hr |
| Jul 8, 8:27 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 3 hr |
| Jul 8, 10:01 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 days |
| Jul 8, 10:50 PM CDT | River Flood Warning | LSX | Marion | 27 hr |
| Jul 9, 3:35 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 27 hr |
| Jul 9, 8:19 AM CDT | River Flood Warning | LSX | Ralls | 41 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.